# SDR FDEA201009203556

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610557203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT - FRAME 15A STRINGER 45L-44L FRAME LWR FLANGE FOUND CORROSION.  BLEND OUT CORROSION IAW SRM 51-74-10.  REMAINING THINKNESS IS 0.107" IAW NTM 51-10-04.  NO CRACK FOUND IAW NTM 51-10-18 AND NTM 51-10-08  WITHIN ALLOWABLE DAMAGE LIMIT IAW EA 6-5310-141616.  RESTORED FINISH IAW SRM 51-75-10.
